# SDR SWAA2024123172154

- Difficulty date: November 27, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY SUPPLY UNIT ON EMERGENCY EXIT POSITION LH SIDE AT PASSENGER CABIN 2024-728457<[01] REPLACED BATTERY SUPPLY UNIT ON EMERGENCY EXIT POSITION LH SIDE AT PASSENGER CABIN I.A.W. B737-800 AMM 33-51-06-960-805. TEST IS OK.;[02] JOB COMPLETED
